# SDR AALA20141103001

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 41,692 hours, 16,901 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08913
- Condition: Scratched
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD OUTER PANE SCRATCHED ALONG FULL SWEEP OF WIPER PATH.  NIGHT LIGHTING IS DISTORTED & OBSCURED.  R & R R1 WINDOW IAW CARD 2712.  SYS CHECKED GOOD.
